Algebra
Relations of Keune symbols
Comptes Rendus. Mathématique, Volume 351 (2013) no. 23-24, pp. 865-870.

In this paper, we extend the symbols that Keune defined for commutative rings in 1981 to the non-commutative case and discuss their relations. These relations are similar to those of the commutative case.

Dans cet article, nous étendons la définition des symboles introduits par Keune en 1981 pour les anneaux commutatifs au cas des anneaux non commutatifs, et nous étudions leurs relations. Elles sont similaires à celles du cas commutatif.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.11.002
Fan, Ziqiang 1; Song, Guangtian 2; Peng, Yuzhen 2

1 Department of Mathematics, Anhui University of Science and Technology, Huainan, China
2 Department of Mathematics, University of Science and Technology of China, China
@article{CRMATH_2013__351_23-24_865_0,
     author = {Fan, Ziqiang and Song, Guangtian and Peng, Yuzhen},
     title = {Relations of {Keune} symbols},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {865--870},
     publisher = {Elsevier},
     volume = {351},
     number = {23-24},
     year = {2013},
     doi = {10.1016/j.crma.2013.11.002},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.11.002/}
}
TY  - JOUR
AU  - Fan, Ziqiang
AU  - Song, Guangtian
AU  - Peng, Yuzhen
TI  - Relations of Keune symbols
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 865
EP  - 870
VL  - 351
IS  - 23-24
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.11.002/
DO  - 10.1016/j.crma.2013.11.002
LA  - en
ID  - CRMATH_2013__351_23-24_865_0
ER  - 
%0 Journal Article
%A Fan, Ziqiang
%A Song, Guangtian
%A Peng, Yuzhen
%T Relations of Keune symbols
%J Comptes Rendus. Mathématique
%D 2013
%P 865-870
%V 351
%N 23-24
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.11.002/
%R 10.1016/j.crma.2013.11.002
%G en
%F CRMATH_2013__351_23-24_865_0
Fan, Ziqiang; Song, Guangtian; Peng, Yuzhen. Relations of Keune symbols. Comptes Rendus. Mathématique, Volume 351 (2013) no. 23-24, pp. 865-870. doi : 10.1016/j.crma.2013.11.002. http://www.numdam.org/articles/10.1016/j.crma.2013.11.002/

[1] Keune, F. Another presentation for the K2 of a local domain, J. Pure Appl. Algebra, Volume 22 (1981), pp. 131-141

[2] Keune, F. (Lect. Notes Math.), Volume vol. 1046, Springer-Verlag, Berlin (1984), pp. 193-228

[3] Kolster, M. General symbols and presentations of elementary linear groups, J. Reine Angew. Math., Volume 353 (1984), pp. 132-164

[4] Milnor, J. Introduction to Algebraic K-Theory, Ann. Math. Stud., vol. 72, Princeton University Press, Princeton, 1971

Cited by Sources: